# SDR ABXA030469

- Difficulty date: November 30, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 37,712 hours, 42,242 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991932915
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING RIB UPPER CLIP AT X0S 447.  REPLACED CLIP IAW DC-9 SRM 51-30.
